# SDR UIEA2023050800419

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 114,008 hours, 17,374 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO LH STA 1600-1680 WALKWAY PANEL FOUND CORROSION( AFT CARGO LH STA 1660-1680 WALKWAY PANEL CORROSION REMOVED AND REPROTECTED IAW SRM 51-10-02, AND CHECKED WITHIN SRM 53-00-53 ADL.1 FIG 101 LIMIT. )
